RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2015, Volume 185, Number 3, Pages 410–422 (Mi tmf8853)  

This article is cited in 2 scientific papers (total in 2 papers)

Elliptic parameterization of Pfaff integrable hierarchies in the zero-dispersion limit

V. E. Akhmedovaa, A. V. Zabrodinbca

a National Research University Higher School of Economics, Moscow, Russia
b Institute for Theoretical and Experimental Physics, Moscow, Russia
c Institute of Biochemical Physics, Moscow, Russia

Abstract: We show that the dispersionless limits of the Pfaff–KP {(}also known as the $D$KP or Pfaff lattice{\rm)} and the Pfaff–Toda hierarchies admit a reformulation in terms of elliptic functions. In the elliptic form, they look like natural elliptic deformations of the respective dispersionless KP and two-dimensional Toda hierarchies.

Keywords: integrable hierarchy, elliptic function, Loewner equation

DOI: https://doi.org/10.4213/tmf8853

Full text: PDF file (466 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2015, 185:3, 1718–1728

Bibliographic databases:


Citation: V. E. Akhmedova, A. V. Zabrodin, “Elliptic parameterization of Pfaff integrable hierarchies in the zero-dispersion limit”, TMF, 185:3 (2015), 410–422; Theoret. and Math. Phys., 185:3 (2015), 1718–1728

Citation in format AMSBIB
\Bibitem{AkhZab15}
\by V.~E.~Akhmedova, A.~V.~Zabrodin
\paper Elliptic parameterization of Pfaff integrable hierarchies in the~zero-dispersion limit
\jour TMF
\yr 2015
\vol 185
\issue 3
\pages 410--422
\mathnet{http://mi.mathnet.ru/tmf8853}
\crossref{https://doi.org/10.4213/tmf8853}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438627}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015TMP...185.1718A}
\elib{http://elibrary.ru/item.asp?id=24850749}
\transl
\jour Theoret. and Math. Phys.
\yr 2015
\vol 185
\issue 3
\pages 1718--1728
\crossref{https://doi.org/10.1007/s11232-015-0374-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000368194800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84953277748}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8853
  • https://doi.org/10.4213/tmf8853
  • http://mi.mathnet.ru/eng/tmf/v185/i3/p410

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Akhmedova, A. Zabrodin, “Dispersionless Pfaff-Toda hierarchy and elliptic Lowner equation”, J. Math. Phys., 57:9 (2016), 093507  crossref  mathscinet  zmath  isi  scopus
    2. V. Akhmedova, T. Takebe, A. Zabrodin, “Multi-variable reductions of the dispersionless DKP hierarchy”, J. Phys. A-Math. Theor., 50:48 (2017), 485204  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:191
    Full text:18
    References:52
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019